# SDR CA141204012

- Difficulty date: December 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Condition: Failed
- Location: Pneumatic
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DUAL BLEED HOT CAUTION LIGHT WHEN POWER WAS ADVANCED FOR TAKE-OFF. TAKEOFF REJECTED AT APPROXIMATELY 60 KTS. NO.2 ENGINE NACELLE PRESSURE SHUT-OFF VALVE REPLACED. NO FURTHER FAULT INDICATION ON ENGINE RUN UP.
